# SDR 2005FA0000035

- Difficulty date: December 16, 2004
- Submitted: January 24, 2005
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: GA12P0201
- Part serial: C18153
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDIVIDUAL FLOAT DEVICE FAILED CELL PRESSURE TEST DUE TO INFLATION VALVE RUPTURE.  DOM: NOV 1981.
